Why am I finding it difficult to sleep after trying to come off dihydrocodeine?
Hi I had two total knee replacement in 18months last one July and am now trying. To come off diahydracodine 10/500 I have come down from 30/500 but finding it difficult not sleeping dark thoughts sweating jerky arms and legs ect ect. I need some advise. I have ever been on them for at least five years although I never took any more than 8 a day.
Patients who take the medication exactly as their doctor recommends may still develop a dihydrocodeine dependence or addiction.
You may notice signs of dihydrocodeine addiction if you or someone you love begins to abuse the drug.
Signs of dihydrocodeine addiction may include losing interest in the hobbies and activities you once enjoyed and becoming obsessed with finding and taking dihydrocodeine.
If you notice these signs, seek professional help as soon as possible. The sooner you seek help for your substance abuse disorder the sooner you will be on the road to living a happy, healthy, substance-free life.
Hope I have answered your query. Let me know if I can assist you further.
Dr AJEET SINGH, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]